# SDR 2001UALA01763

- Difficulty date: August 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING FRAME BODY STATION 616 INNER CHORD CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED STIFFENING ANGLE.
